# SDR NWAA09576309

- Difficulty date: February 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT, FOUND EMERGENCY LIGHTS INOP AT DOOR 3 RT.  MX REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
